MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-03-0230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.Mfr #1038671-2024-02205 report 4 of 4.H11.Additional manufacturer narrative- additional information added.There is no additional information available.
 
Additional Manufacturer Narrative
H10.Related: mfr #1038671-2023-01283 report 1 of 4.Mfr#1038671-2024-02196 report 2 of 4.Report 4 of 4.H11.Additional manufacturer narrative- report 3 of 4.D10.Concomitants: 5116478, 02-012-51-3009 - logic tib insert impl crc, sz 3, 9mm.4925481 ,204-70-00 - tibial stem ext.Screw.5078922, 204-34-04 - fluted stem extension 40l x 14 mm.5100160, 200-02-35 - three peg patella 35mm.5105916, 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.H3.The revision captured was likely the result of prosthesis wear and insufficient bonds between the components and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.The risk documents were reviewed for the femoral component and are appropriately captured.The device history record (dhr) for this femoral component was reviewed, and all components were accepted with conformance to the device requirements.The complaint occurrence rate is ¿very low¿.These devices are used for treatment not diagnosis.There is no additional information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty and then approximately 4 years, 8 months later was revised.Patient claims revision surgery for issues including but not limited to polyethylene wear, instability, and component loosening.There is no other patient demographic or medical history available.Revision op report postoperative diagnosis: painful and loose left total knee.¿the femur, tibia and patella components were found to be completely loose.¿ the patient's bmi and body morphology made the revision case more difficult.There is incomplete information on the surgical procedure without patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d1, e1, e2, e3, h6 - health effect - clinical code, component code, type of investigation, investigation conclusion, and h11.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2023-01283, 1038671-2024-02196, 1038671-2024-02205.The revision captured was likely the result of prosthesis wear and insufficient bonds between the components and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL CEM, LEFT, SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19630222
Report Number1038671-2024-02201
Device Sequence Number8793699
Product Code JWH
UDI-Device Identifier10885862158017
UDI-Public10885862158017
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-010-03-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/29/2024
04/02/2026
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/30/2024
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexFemale